Algebras with division over the field of real numbers
Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1014-1017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_5_a5,
author = {E. N. Kuz'min},
title = {Algebras with division over the field of real numbers},
journal = {Doklady Akademii Nauk},
pages = {1014--1017},
year = {1967},
volume = {172},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a5/}
}
E. N. Kuz'min. Algebras with division over the field of real numbers. Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1014-1017. http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a5/